# SDR KBM2004F00098

- Difficulty date: February 11, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Condition: Reads High
- Location: Oil Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE GAUGE READS HIGH.  REMOVED AND REPLACED.
